Toeplitz flows and model sets

Baake M, Jäger T, Lenz D (2016)
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY 48: 691-698.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Baake, MichaelUniBi; Jäger, T.; Lenz, D.
Abstract / Bemerkung
We show that binary Toeplitz flows can be interpreted as Delone dynamical systems induced by model sets and analyse the quantitative relations between the respective system parameters. This has a number of immediate consequences for the theory of model sets. In particular, we use our results in combination with special examples of irregular Toeplitz flows from the literature to demonstrate that irregular proper model sets may be uniquely ergodic and do not need to have positive entropy. This answers questions by Schlottmann and Moody.
Erscheinungsjahr
2016
Zeitschriftentitel
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Band
48
Seite(n)
691-698
ISSN
0024-6093
eISSN
1469-2120
Page URI
https://pub.uni-bielefeld.de/record/2906195

Zitieren

Baake M, Jäger T, Lenz D. Toeplitz flows and model sets. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. 2016;48:691-698.
Baake, M., Jäger, T., & Lenz, D. (2016). Toeplitz flows and model sets. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 48, 691-698. https://doi.org/10.1112/blms/bdw033
Baake, M., Jäger, T., and Lenz, D. (2016). Toeplitz flows and model sets. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY 48, 691-698.
Baake, M., Jäger, T., & Lenz, D., 2016. Toeplitz flows and model sets. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 48, p 691-698.
M. Baake, T. Jäger, and D. Lenz, “Toeplitz flows and model sets”, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, vol. 48, 2016, pp. 691-698.
Baake, M., Jäger, T., Lenz, D.: Toeplitz flows and model sets. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. 48, 691-698 (2016).
Baake, Michael, Jäger, T., and Lenz, D. “Toeplitz flows and model sets”. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY 48 (2016): 691-698.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar